question-icon

Suggest treatment for severe leg pain in thighs, calves and feet after Adderall abuse

default
Posted on Thu, 21 May 2015
Question: Recently I have abused Adderall to study for exams in college (2-3 all night binges a month, 30-70mg over the span of 36 hours).

Over the last two weeks I have had horrible leg pain in my thighs, calves and feet. The pain is achy in the joints, and will severe up to very intense at moments in my thigh, foot and toes. Is there any correlation? Perhaps artery damage? This is awful.
doctor
Answered by Dr. Shubham Mehta (1 hour later)
Brief Answer:
may be due to dehydration.

Detailed Answer:
Hello
Welcome to HCM.

I can understand your concerns.

Pain in thighs, calves and legs after adderall is fairly common.
Yes, adderall can affect arterial circulation but as your doctor has examined you, i think you should not worry about artery damage.
Artery damage also cause colour changes of feet, numbness, cold extremities apart from pain.

Other than this, some more explanations have been cited about this like magnesium deficiency and dehydration.

For the treatment of this problem;

Drink plenty of water make sure you're getting enough sodium (salt rich diet).
Vitamin C and E supplements can also help to relieve cramps.

You can try soaking your legs in hot water (as hit as you can tolerate) with a couple cups of magnesium salt and baking soda.

This should help. Doing this will pull toxins from your body and should pull lactic acid from your muscles.

Massaging your legs while you do this should help the process also.

Hope this helps.

Feel free to discuss further.

Take care.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2122 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest treatment for severe leg pain in thighs, calves and feet after Adderall abuse

Brief Answer: may be due to dehydration. Detailed Answer: Hello Welcome to HCM. I can understand your concerns. Pain in thighs, calves and legs after adderall is fairly common. Yes, adderall can affect arterial circulation but as your doctor has examined you, i think you should not worry about artery damage. Artery damage also cause colour changes of feet, numbness, cold extremities apart from pain. Other than this, some more explanations have been cited about this like magnesium deficiency and dehydration. For the treatment of this problem; Drink plenty of water make sure you're getting enough sodium (salt rich diet). Vitamin C and E supplements can also help to relieve cramps. You can try soaking your legs in hot water (as hit as you can tolerate) with a couple cups of magnesium salt and baking soda. This should help. Doing this will pull toxins from your body and should pull lactic acid from your muscles. Massaging your legs while you do this should help the process also. Hope this helps. Feel free to discuss further. Take care. Thanks.